Pacific Journal of Mathematics

Errata: ``On the holomorphy of maps from a complex to a real manifold''.

Subhashis Nag

Article information

Source
Pacific J. Math., Volume 120, Number 2 (1985), 493.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703431

Mathematical Reviews number (MathSciNet)
MR810786

Zentralblatt MATH identifier
0575.32023

Subjects
Primary: 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15]
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx] 32H99: None of the above, but in this section

Citation

Nag, Subhashis. Errata: ``On the holomorphy of maps from a complex to a real manifold''. Pacific J. Math. 120 (1985), no. 2, 493. https://projecteuclid.org/euclid.pjm/1102703431


Export citation

See also

  • Orig : Subhashis Nag. On the holomorphy of maps from a complex to a real manifold. Pacific Journal of Mathematics volume 110, issue 1, (1984), pp. 191-201.